# SDR SABA9700009

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159CC
- Make and model: Stbros SD360
- Aircraft serial: SH3759
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switches
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CLT - FLT 5024 - ABORTED TAKEOFF DUE TO NEITHER AUTOFEATHER LIGHTS ARMING.  AIRCRAFT WAS GROUND RAN BY MAINTENANCE AND AUTOFEATHER MICRO-SWITCHES WERE ADJUSTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
